# SDR 2008UALA01113

- Difficulty date: February 28, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355932255
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON DUCT LEAK LOOP TS5260 IS BROKEN.  REPLACED LOOP TS5260, REF MM26-18-01.  OPS CHECKS NORMAL PER MM 26-18-01.
